# SDR IPXA2021013065090

- Difficulty date: January 5, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973100000
- Condition: Damaged
- Location: Aft Lwr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C AFT CARGO FLOOR PNL 161JF DAMAGED.  FABBED PER SREO A300-5320-16407-E.
